MathSciNet Relay Station
MathSciNet bibliographic data
MR2195580 05D05 (05C35 05C65)
Gowers, W. T. Quasirandomness, counting and regularity for 3-uniform hypergraphs. Combin. Probab. Comput. 15 (2006), no. 1-2, 143–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement